I am in menopause and have been using one to two of the 5 hour energy shots to have ANY energy at all and the doc started me on 37.5 mg to help with menopause symptoms since I cannot take hormones due to cancer history. I was wondering if any one knew of an interaction that would happen? Thanks!
Hi, Sway! Since most energy drinks are nothing but concentrated caffeine there shouldn't be any interaction with venlafaxine. You should, however, discuss the use of these drinks with your doctor/pharmacist to be on the safe side. Also, they can cause reactions with physical illnesses like high blood pressure and mental disorders such as depression so be sure to phone up your doctor.
Best wishes. Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2012 • 2 answers
Posted 30 Nov 2014 • 1 answer
Posted 12 Jan 2015 • 3 answers
Posted 16 Jan 2015 • 2 answers
I was given effexor for menopausal symptoms, bad idea, now the newest PvP has me on Paxil. Wtf wors?
Posted 3 Apr 2017 • 0 answers